# SDR J7SA202005271001

- Difficulty date: May 21, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N341FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500047
- Aircraft time: 7,666 hours, 5,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 1876
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHTS FLASH WHEN PUT IN ARMED POSITION. REMOVED AND REPLACED BOTH FWD AND AFT EMERGENCY BATTERIES. OPS CHECK SATISFACTORY.
